# SDR SWAA2012121710738

- Difficulty date: December 15, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 5,726 hours, 3,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT LIGHT BASE BROKEN.  REMOVED AND REPLACED LIGHT BASE AT OVERWING EXIT AS PER MM.
